# SDR CA080110004

- Difficulty date: August 31, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0366
- Condition: Leaking
- Location: Hyd System
- Part time: 1,497 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) MFG HAD ISSUED SB 84-29-15A/ SB 66173-29-349 DUE TO LEAKING OF THE ENGINE DRIVEN HYD PUMP. THE SB WAS CARRIED OUT ON THE ABOVE MENTIONED COMPONENT AT TSN: 834.0 AND CSN OF 874. COMPONENT REMOVED DUE TO LEAKAGE IN THE FLANGE AREA THAT HAD BEEN RETORQUED IAW THE SB. HAVE ADDED THE RETORQUING OF THIS COMPONENT IAW THE ABOVE MENTIONED SB INTO THE AC MAINT PROGRAM. (TC NR 20080110004)
